# SDR YENA2023091801110

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N997JL
- Make and model: Airbus A321-231
- Aircraft serial: 08473
- Aircraft time: 18,066 hours, 5,863 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Solenoid
- Part number: 341F010000
- Part serial: 17152
- Condition: Failed
- Location: 10ha2
- Part time: 18,066 hours, 5,863 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1051, JFK-CUN. (AIRCRAFT DIVERTED TO MCO) ' ENG  BLEED ABNORMAL PRESSURE ECAM - IP VALVE NEVER OPENED; FOUND PRE-COOLER SEAL DAMAGED ON THE FRONT AND REMOVED AND REPLACED THERMOSTAT SOLENOID  I.A.W. AMM 36-11-55-010-051B RUN ENGINE, OPERATED BLEEDS, ALL OPERATE NORMAL AT THIS TIME.'
